Medication

Discussion in 'Slimming World' started by malaika, 18 June 2009 Social URL.

  1. malaika

    malaika Lover of Extra Easy

    Posts:
    2,273
    Likes Received:
    83
    Start Weight:
    11st8lb
    Current Weight:
    9st0lb
    Goal Weight:
    9st0lb
    Lost(%):
    2st8lb(22.22%)
    Diet:
    slimming world
    I am trying to rack my brains as to why no weight loss and am wondering if medication can do it.
    I am on Simvastatin 40mg for my high cholesterol.
    Could this slow weight loss?
    I somehow doubt it but worth asking!
     
  2. Avatar

    MiniMins.com Matched Content

  3. Minders

    Minders Finding inspiration

    Posts:
    970
    Likes Received:
    62
    Start Weight:
    17st9lb
    Current Weight:
    14st5lb
    Goal Weight:
    12st7lb
    Lost(%):
    3st4lb(18.62%)
    Diet:
    Slimming World
    I'm not a doctor, but do work in a hospital where many of our patients are on statin medication. I don't believe it should have much effect your weight. I think simvastatin can have other side effects, but they don't appear to be related to weight. But that is just my guess, as I said, I'm not a doctor and not qualified to give advice on medication.

    I do know someone, however, on statin medication who is also doing SW and she has lost three stone. Not sure if this is helpful or not! :eek:
     
  4. malaika

    malaika Lover of Extra Easy

    Posts:
    2,273
    Likes Received:
    83
    Start Weight:
    11st8lb
    Current Weight:
    9st0lb
    Goal Weight:
    9st0lb
    Lost(%):
    2st8lb(22.22%)
    Diet:
    slimming world
    Thank you!
    I am trying to rule out all possible negatives!
     
  5. Beki

    Beki Gold Member

    Posts:
    1,928
    Likes Received:
    48
    Start Weight:
    17st4lb
    Current Weight:
    17st4lb
    Goal Weight:
    14st4lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Slimming World
    My dad's on simvastatin (along with many other tablets), and lost 10lb last week and 8.5lb this week. not sure if that's good news to you, or bad :eek: but hopefully it'll rule out the medication stopping you from losing?do you keep a food diary that we can look through for you? do you weigh all your healthy extras? what days do you do... red/green/ee? how many syns are you having? are you eating plenty of superfree foods?sorry for all the questions :eek: but the more answers you/we have, the sooner you/we can get to the bottom of it and you can start losing again! :D xx
     
  6. malaika

    malaika Lover of Extra Easy

    Posts:
    2,273
    Likes Received:
    83
    Start Weight:
    11st8lb
    Current Weight:
    9st0lb
    Goal Weight:
    9st0lb
    Lost(%):
    2st8lb(22.22%)
    Diet:
    slimming world
    Thanks Beki!
    I am doing a food diary for my consultant but I'll do one here too as all the help I can get is brilliant!
    I am doing EE only at the mo but if I continue sticking I'll change to a mixture of green and red. That has always worked for me in the past but I prefer EE.
    I had been having 15 syns a day (on average.. some days a little less and some a little more) My consultant suggested I cut to 10 this week, which I am doing.
    The only Healthy Extras I eat are one Hi Fi Bar and 3 extra light Laughing Cow cheese triangles. I don't eat cereals or drink coffee so I don't use milk at all.
    I have totally filled up on free foods and eat loads of fruit and veg.
    I have not had a single slice of bread, crisps, sweets or chocolate in 3 weeks since I rejoined SW and I honestly don't want or miss them!
    Someone mentioned a large salt intake could slow down weight loss due to water retention. I tend to over salt so I cutting that right back this week.
    I know I must be doing ok really, despite no weight loss these last two weeks. I have lost 2 and a half inches round my waist! Where is it going? ;)
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...